By Topic

Asymptotic Properties of Discrete Unitary Transforms

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Yechiam Yemini ; MEMBER, IEEE, Engineering and Applied Science, University of California, Los Angeles, CA 90024; Information Science Institute, Marina Del Rey, CA. ; Judea Pearl

A method for studying the asymptotic behavior of discrete transformations is developed using numerical quadrature theory. This method allows a more convenient examination of the correlation properties of common unitary transforms for large block sizes. As a practical result of this method it is shown that the discrete cosine transform is asymptotically optimal for all finite-order Markov signals.

Published in:

IEEE Transactions on Pattern Analysis and Machine Intelligence  (Volume:PAMI-1 ,  Issue: 4 )